| Catalog Number |
BCC2 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).Additional information: h6 component code: g07002 - device not returned.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Please provide lot number.Where was the foreign material found? (inside shipping box, inside implant box, directly on device?) please describe the type of foreign matter that was observed.Are there any photos of the foreign matter available? is it possible that the foreign material fell into packaging upon opening of device? was the seals on the foil still intact when the package was opened? was any hole, puncture, or tear found (kit carton, pre-filled syringe packaging, or tip packaging).Where was the hole, puncture, or tear found (kit carton, pre-filled syringe packaging, or tip packaging).Please perform and document the follow up attempt for product return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6) 2025 and a cardio connector was used.The nurse looked inside the package before use, it was found that there was a small brown substance in it, so the product could not be used.Another product was used to complete the case.When we send the sample to you, we will let you know its return date and tracking number.There were no adverse consequences to the patient.Further details are not provided.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d4 lot, d4 expiration date, d4: udi, h4.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Please provide lot number: j2400362.Where was the foreign material found? (inside shipping box, inside implant box, directly on device?) directly on the device.Please describe the type of foreign matter that was observed.Unk.Are there any photos of the foreign matter available? no.Is it possible that the foreign material fell into packaging upon opening of device? unk.Was the seals on the foil still intact when the package was opened? unk.Was any hole, puncture, or tear found (kit carton, pre-filled syringe packaging, or tip packaging) unk.Where was the hole, puncture, or tear found (kit carton, pre-filled syringe packaging, or tip packaging) unk.Please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections: the device has been received at sukagawa and will be shipped.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d9.H3 evaluation: product sample received for analysis.Complaint sample review: total four products in well intact pouches (originally packed), were received for evaluation, all the four products were checked visually, below were detailed observations: product-1,2&3: there was no negative observation identified.Product-4, no 'moving / free' foreign particle was identified on the product, but while inspected under magnification, a poly like tiny particle found, embedded on the package.As per standard practice, 100% functional test and 100% visual inspection was carried out, before and after packing of finished goods, prior to the product release.There was no scope to miss such defect, at manufacturing / release stage.Documents review: during investigation of complaint, batch review of in-process and final packaging inspections, as well as the manufacturing process is performed, these products are reported to be manufactured, inspected, and packaged in conformance with customer's specifications and have been found to be acceptable within all parameters.No discrepancy as per the reported defect is observed.Retention sample review: no negative observation was found.Review of defective sample's image / video : not applicable, as there was no complaint sample image / video received for evaluation.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.